Format
Sort by
Items per page

Send to

Choose Destination

Links from PubMed

Items: 14

1.

Warfarin-induced tissue necrosis: a case study.

Crumbie A, Fisher H, Leedham G.

Nurs Stand. 2012 Oct 31-Nov 6;27(9):51-6.

PMID:
23240517
2.

Warfarin induced skin necrosis.

Chan YC, Valenti D, Mansfield AO, Stansby G.

Br J Surg. 2000 Mar;87(3):266-72. Review.

PMID:
10718793
3.

Warfarin-induced skin necrosis.

Nazarian RM, Van Cott EM, Zembowicz A, Duncan LM.

J Am Acad Dermatol. 2009 Aug;61(2):325-32. doi: 10.1016/j.jaad.2008.12.039. Review.

PMID:
19615543
4.

Late-onset warfarin-induced skin necrosis: case report and review of the literature.

Essex DW, Wynn SS, Jin DK.

Am J Hematol. 1998 Mar;57(3):233-7. Review.

5.

Coumadin-induced skin necrosis of the breasts: case report.

Au AF, Fosnot J, Wu LC.

Ann Plast Surg. 2012 Jul;69(1):109-10. doi: 10.1097/SAP.0b013e31821ee41c. Review.

PMID:
21629052
6.

Breast necrosis induced by the use of coumadin: case report and review of literature.

Ejzenberg D, Neusquen LP, Rolnik DL, Lozinsky AC, Piato JR.

Einstein (Sao Paulo). 2015 Jul-Sep;13(3):417-9. doi: 10.1590/S1679-45082015RC2829. Epub 2015 May 19. Review. English, Portuguese.

7.

Warfarin-induced skin necrosis mimicking calciphylaxis: a case report and review of the literature.

Chacon G, Nguyen T, Khan A, Sinha A, Maddirala S.

J Drugs Dermatol. 2010 Jul;9(7):859-63. Review.

PMID:
20677545
8.

Genital necrosis secondary to warfarin therapy.

Kandrotas RJ, Deterding J.

Pharmacotherapy. 1988;8(6):351-4. Review.

PMID:
3065746
9.
10.

Warfarin-induced leukocytoclastic vasculitis: a case report and review of literature.

Hsu CY, Chen WS, Sung SH.

Intern Med. 2012;51(6):601-6. Epub 2012 Mar 15. Review.

11.

Non-haemorrhagic adverse reactions of oral anticoagulant therapy.

Gallerani M, Manfredini R, Moratelli S.

Int J Cardiol. 1995 Mar 24;49(1):1-7. Review.

PMID:
7607761
12.

Warfarin-induced necrosis of the skin.

DeFranzo AJ, Marasco P, Argenta LC.

Ann Plast Surg. 1995 Feb;34(2):203-8. Review.

PMID:
7741443
13.
14.

Warfarin and heparin-induced skin necrosis and the purple toe syndrome: infrequent complications of anticoagulant treatment.

Sallah S, Thomas DP, Roberts HR.

Thromb Haemost. 1997 Aug;78(2):785-90. Review. No abstract available.

PMID:
9268171

Supplemental Content

Support Center